# SDR 98ZZZM732

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1074
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING P/F, FOUND EMERGENCY EGRESS LIGHTING INOP 'C' ZONE, LEFT OF AIRCRAFT, LAST SEAT INOP.  REPAIRED WIRING AT 'C' ZONE LIGHTING STRIP AND REPLACED FUSE AT DOOR 3R BATTERY CHARGER.  (M)
